Research Repository

On the Cebysev's Inequality for Weighted Means

Dragomir, Sever S (2004) On the Cebysev's Inequality for Weighted Means. Acta Mathematica Hungarica, 104 (4). pp. 345-355. ISSN 0236-5294

Full text for this resource is not available from the Research Repository.

Abstract

Some new sufficient conditions for the weighted Čebyšev's inequality for real numbers to hold are provided.

Item Type: Article
Uncontrolled Keywords: ResPubID7498, Cebysev’s inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 22 Feb 2012 22:56
Last Modified: 22 Mar 2013 01:05
URI: http://vuir.vu.edu.au/id/eprint/2566
DOI: 10.1023/B:AMHU.0000036294.17857.c3
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar